# SDR IXXA0200036S

- Difficulty date: March 18, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 70,276 hours, 22,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 70,276 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE RIGHT HAND WING LEADING EDGE AT STATION XFS 566.  REPAIR ACCOMPLISHED REMOVAL DAMAGED AREA, FABRICATION AND INSTALLATION OF FILLERS AND EXTENDED DOUBLER IN ACCORDANCE WITH DOUGLAS MAINTENANCE MANUAL.
